# SDR DU4R2006369

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Frame
- Part number: 6523369
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)  N/R 24783  CORROSION FOUND INSIDE THE HOLE OF UPLOCK HOOK INSTALL FITTING BOTH FWD AND AFT SIDE.  REMOVED 2 EA BUSHINGS (REPAIR SLEEVES) IAW SOPM 32-32-51. REWORKED FRAME HOLE 9 IAW OHM 32-37-02 AND SRM 51-10-1. FABRICATED AND INSTALLED 2 EA. REPAIR SLEEVES IAW OHM 32-37-02 FIG. 404, 405 AND SOPM 20-50-3. REINSTALLED UPLOCK FRAME AND UPLOCK ASSY IAW MM 32-32-51.
